Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Global dimension of triangular orders


Author: Richard B. Tarsy
Journal: Proc. Amer. Math. Soc. 28 (1971), 423-426
MSC: Primary 16.90
DOI: https://doi.org/10.1090/S0002-9939-1971-0274527-1
MathSciNet review: 0274527
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The triangular orders of finite global dimension in $ n \times n$ matrices over the quotient field of a DVR are found and a bound is given for their dimensions.


References [Enhancements On Off] (What's this?)

  • [1] K. L. Fields, On the global dimension of residue rings, Pacific J. Math. 32 (1970), 345-349. MR 0271166 (42:6049)
  • [2] -, Examples of orders over discrete valuation rings, Math. Z. 111 (1969), 126-130. MR 40 #182. MR 0246913 (40:182)
  • [3] M. Harada, Hereditary orders, Trans. Amer. Math. Soc. 107 (1963), 273-290. MR 27 #1474. MR 0151489 (27:1474)
  • [4] I. Kaplansky, Commutative rings, Allyn & Bacon, Boston, Mass., 1970. MR 0254021 (40:7234)
  • [5] S. Mac Lane, Homology, Die Grundlehren der math. Wissenschaften, Band 114, Academic Press, New York; Springer-Verlag, Berlin, 1963. MR 28 #122.
  • [6] L. W. Small, A change of rings theorem, Proc. Amer. Math. Soc. 19 (1968), 662-666. MR 36 #6460. MR 0223412 (36:6460)
  • [7] R. Tarsy, Global dimension of orders, Trans. Amer. Math. Soc. 151 (1970), 540-544. MR 0268226 (42:3125)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16.90

Retrieve articles in all journals with MSC: 16.90


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1971-0274527-1
Keywords: Global dimension, tiled order, discrete valuation ring
Article copyright: © Copyright 1971 American Mathematical Society

American Mathematical Society